Advertisement

Algebra and Logic

, Volume 57, Issue 5, pp 360–367 | Cite as

The Specht Property of L-Varieties of Vector Spaces Over an Arbitrary Field

  • A. V. Kislitsin
Article
  • 3 Downloads

We study the Specht property for L-varieties of vector spaces embedded in associative algebras over an arbitrary field. An L-variety with no finite basis of identities over a field, which is the join of two Spechtian L-varieties, is exemplified. A condition under which L-varieties will have the Specht property is found.

Keywords

identity of vector space basis of identities L-variety Spechtian L-variety 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. P. Razmyslov, “Finite basing of the identities of a matrix algebra of second order over a field of characteristic zero,” Algebra and Logic, 12, No. 1, 47-63 (1973).MathSciNetCrossRefGoogle Scholar
  2. 2.
    G. V. Dorofeev, “Properties of the join of varieties of algebras,” Algebra and Logic, 16, No. 1, 17-27 (1977).MathSciNetCrossRefGoogle Scholar
  3. 3.
    A. V. Kislitsin, “The Specht property of L-varieties of vector spaces,” Algebra and Logic, 56, No. 5, 362-369 (2017).MathSciNetCrossRefGoogle Scholar
  4. 4.
    A. V. Kislitsin, “The Specht property of L-varieties of vector spaces,” Mal’tsev Readings (2016), p. 147.Google Scholar
  5. 5.
    I. M. Isaev and A. V. Kislitsin, “Identities in vector spaces embedded in linear algebras,” Sib. El. Mat. Izv., 12, 328-343 (2015).MathSciNetzbMATHGoogle Scholar
  6. 6.
    I. M. Isaev and A. V. Kislitsin, “Identities in vector spaces and examples of finite-dimensional linear algebras having no finite basis of identities,” Algebra and Logic, 52, No. 4, 290-307 (2013).MathSciNetCrossRefGoogle Scholar
  7. 7.
    A. V. Kislitsin, “On identities of spaces of linear transformations over infinite field,” Izv. Altai State Univ., 65, Nos. 1/2, 37-41 (2010).Google Scholar
  8. 8.
    O. B. Finogenova, “Varieties of associative algebras satisfying Engel identities,” Algebra and Logic, 43, No. 4, 271-284 (2004).MathSciNetCrossRefGoogle Scholar
  9. 9.
    O. B. Finogenova, “Almost Lie nilpotent non-prime varieties of associative algebras,” Tr. Inst. Mat. Mech. UrO RAN, 21, No. 4, 282-291 (2015).MathSciNetGoogle Scholar
  10. 10.
    Yu. N. Mal’tsev, “Almost commutative varieties of associative rings,” Sib. Math. J., 17, No. 5, 803-811 (1976).MathSciNetCrossRefGoogle Scholar
  11. 11.
    W. Specht, “Gesetze in Ringen. I,” Math. Z., 52, 557-589 (1950).MathSciNetCrossRefGoogle Scholar
  12. 12.
    A. N. Krasil’nikov, “Finiteness of a basis of identities for some varieties of associative rings,” in Algebraic Systems [in Russian], Ivanovo (1991), pp. 18-26.Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Dostoevskii Omsk State UniversityOmskRussia
  2. 2.Altai State Pedagogical UniversityBarnaulRussia

Personalised recommendations